MathSciNet Relay Station
MathSciNet bibliographic data
MR2276775 46L53 (37A55 46B70 46L51 46L55 47A35 47L05)
Junge, Marius; Xu, Quanhua Noncommutative maximal ergodic theorems. J. Amer. Math. Soc. 20 (2007), no. 2, 385–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement